# SDR ASAA0996604

- Difficulty date: September 11, 2009
- Submitted: September 14, 2009
- Operation: Air carrier
- Aircraft: N315AS
- Make and model: Boeing 737990
- Aircraft serial: 30019
- Aircraft time: 26,489 hours, 10,360 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146A812553
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL SUPPORT ANGLE CORROSION OUT OF LIMITS BS 767 TO BS 787 LBL 3.  REMOVED, FABRICATED & INSTALLED SERVICEABLE INTERCOSTAL SUPPORT ANGLE PER SRM 51-30-01 AND DWG 146A8125.
